bannednutritionnapsgear

mk677 and nausea

JakeB782

New member
Member
So it's been more than a week of taking MK-677 and i'm starting to feel more crappy every day in all honesty .. I have my diet in check and everything else sorted out but i get a lot nausea when i take my capsules .. I think i'm gonna stop taking them because it's making me more sick than doing work tbh.
I got mine from the company "musclerage" and it's called "MK-47". Has anyone else have bad experiences with their sarms?

Thanks
 

DylanGemelli

Founding Member
Super Moderator
you should never have that going on and the reason is your source... THROW THAT AWAY... its NOT mk677...
 

JakeB782

New member
Member
I will throw it away right now! thanks for actually saving my health LOL. I should've known 50 euros for one bottle of capsules was fishy but i was ignorant ..
 

DylanGemelli

Founding Member
Super Moderator
I will throw it away right now! thanks for actually saving my health LOL. I should've known 50 euros for one bottle of capsules was fishy but i was ignorant ..

Basically at that price they would be paying you to take it


Sent from my iPhone using Tapatalk Pro
 
Top